• 论文 • 上一篇    下一篇

有限域上的广义准多项式码

刘丽,徐溢   

  1. 合肥工业大学数学学院,合肥 230601
  • 出版日期:2019-03-25 发布日期:2019-06-21

刘丽,徐溢. 有限域上的广义准多项式码[J]. 系统科学与数学, 2019, 39(3): 470-476.

LIU Li,XU Yi. Generalized Quasi-Polycyclic Codes over Finite Fields[J]. Journal of Systems Science and Mathematical Sciences, 2019, 39(3): 470-476.

Generalized Quasi-Polycyclic Codes over Finite Fields

LIU Li ,XU Yi   

  1. School of mathematics, Hefei University of Technology, Hefei 230601
  • Online:2019-03-25 Published:2019-06-21

文章提出了一类新的码------广义准多项式码,它是多项式码的一种推广. 文中首先给出了广义准多项式码的概念及其生成矩阵的结构, 然后重点研究了1-生成元的广义准多项式码参数的相关性质, 并且基于这些性质构造出了一些最优码.

In this paper, we investigate a new class of codes which called generalized quasi-polycyclic codes (GQPCs). We first introduce the concept and the generator matrix of GQPCs. Next, we mainly consider 1-generator GQPCs and give some results about their parameters. Finally, we obtain some optimal codes based on the results.

()
No related articles found!
阅读次数
全文


摘要